Linear fractional maps of the ball and their composition operators

Cowen, Carl C. and MacCluer, Barbara D.: Linear fractional maps of the ball and their composition operators. In: Acta scientiarum mathematicarum, (66) 1-2. pp. 351-376. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_001_002_351-376.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 351-376
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 375-376.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15811

Actions (login required)

View Item View Item